# SDR R61A201512130923

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 211 hours, 123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indication Sys
- Condition: Out Of Adjust
- Location: L2 Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR LATCH INDICATION WAS INOPERATIVE.  MAINTENANCE ADJUSTED DOOR CLOSED INDICATION FLAG IAW AMM AND OPS CHECKED GOOD.
